MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3; SCREW

ULRICH GMBH & CO. KG NEON3; SCREW
Model Number CS 3902-35-14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
 
Event or Problem Description
Tulip head of screw broke during implantation.The screw was removed and replaced.

Brand Name
NEON3
Common Device Name
SCREW
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key7626972
Report Number9612420-2018-00010
Device Sequence Number11269915
Product Code NKG
UDI-Device Identifier04052536084197
UDI-Public4052536084197
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 3902-35-14
Device Catalogue NumberCS 3902-35-14
Device Lot NumberU017936
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;